# SDR DALA2019090105103

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 46,790 hours, 24,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FRAME 71 AT SUPPORT ANGLE LOCATED FWD CUT OUT INTERNAL AREA OF ACCESS DOOR 312AR AT LOWER FUSELAGE. REPLACED SUPPORT ANGLE LOC FR 71 FWD CUT OUT INTERNAL AREA OF ACCESS DOOR 312AR IN LOWER FUSELAGE ASPER SRM 51-72-11 AND DWG 53571510.
